# SDR EIAA970104

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 65B913143
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D INSPECTION, FOUND NR 4 PYLON NAC STATION 215 FORWARD OF REAR ENGINE MOUNT B/HD BATHTUB FITTING CRACKED ACROSS BOTH BOLT HOLES.  BATHTUB FITTING REPLACED AS PER SRM 51-10-01.  (M)
